MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL CONTROL UNIT DYONICS 25; ARTHROSCOPE

SMITH & NEPHEW, INC. SVCE REPL CONTROL UNIT DYONICS 25; ARTHROSCOPE
Model Number 7211010S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/07/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device calibration was off.There was no back up device available and no patient injury was reported.
 
Additional Manufacturer Narrative
The reported device was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A relationship, if any, between the subject device and the reported event could not be determined.A review of the device history records show there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
SVCE REPL CONTROL UNIT DYONICS 25
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key7337041
Report Number1643264-2018-00220
Device Sequence Number1544733
Product Code HRX
UDI-Device Identifier03596010555960
UDI-Public(01)03596010555960
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K171794
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7211010S
Device Catalogue Number7211010S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/07/2018
Supplement Date Received by Manufacturer03/07/2018
Initial Report FDA Received Date03/14/2018
Supplement Report FDA Received Date05/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1